Download App
Get our app via:
appdownload (mshare) image
Find a Store Blog
Community
NEW!!
Stores & Services
0
MY Bag
Home/Health Care/HEALTH & LIFESTYLE/External Analgesics/

Soluble - Pain Fever due to Cold Flu (20s)

Soluble - Pain Fever due to Cold Flu (20s)
Instant Rebate @ RM8 Off
RM18.29
QUANTITY
Home Delivery
Click & Collect at Watsons
Product code
11439
Shipping Weight
0.460 kg
About this product
Description
Translate Terjemah

Panadol Soluble effectively relieves fever, sore throat, and aches related to cold and flu. Panadol Soluble tablets are effervescent tablets that are meant to be dissolved in water before consumption. Once dissolved in water, it is easy to swallow and is gentle on the stomach. Suitable for children 9 years old and above and adults.

Each effervescent tablet contains 500mg of paracetamol and 427mg of sodium, to be taken into consideration by those on a controlled sodium diet. Do not use if you are allergic to paracetamol or any of the other ingredient (s) in the product.

For adults (including the elderly) and children aged 12 years and over, take 1-2 effervescent tablet, dissolved in at least half a glass of water. For children 9 to 11 years: 1 tablet dissolved in at least half a glass of water. No more than 4 doses in any 24-hour.

The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Do not exceed the stated dose. Always read the label before use.

Please see your doctor if your symptoms do not improve. Do not take more than the recommended dose as it may cause serious harm to your liver. Keep out of sight and reach of children. This preparation contains PARACETAMOL. Do not take any other medicines containing paracetamol at the same time.

MAL19930450XRZ. Trade Marks are owned by or licensed to the Haleon group of companies. ©2025 Haleon group of companies or its licensor. KKLIU: 3715/ EXP 31.12.2027

How to Use

For adults (including the elderly) and children aged 12 years and over, take 1-2 effervescent tablet, dissolved in at least half a glass of water. For children 9 to 11 years: 1 tablet dissolved in at least half a glass of water. No more than 4 doses in any 24-hour.

Ingredients

Each effervescent tablet contains 500mg of paracetamol and 427mg of sodium, to be taken into consideration by those on a controlled sodium diet. Do not use if you are allergic to paracetamol or any of the other ingredient (s) in the product.

Warnings

The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Do not exceed the stated dose. Always read the label before use. Please see your doctor if your symptoms do not improve. Do not take more than the recommended dose as it may cause serious harm to your liver. Keep out of sight and reach of children. This preparation contains PARACETAMOL. Do not take any other medicines containing paracetamol at the same time. MAL19930450XRZ. Trade Marks are owned by or licensed to the Haleon group of companies. ©2025 Haleon group of companies or its licensor. KKLIU: 3715/ EXP 31.12.2027

Width

10.8

Height

3.1

Depth

10.7

Hide
Delivery Method
Hide
Bottom Bar (Web) (1) imageBottom Bar (App) (1) image

Get Our App
Get additional App-clusive 10% off when shop on every Wednesday!

appdownload (mshare) imageappdownload (mshare) image
FIND US ON
Web 3.0 Icon 01 image
CKHH ASW endorsement straplines EN (1) imageCKHH ASW endorsement straplines EN (1) image
© Watsons. All Rights Reserved | Company Reg. No (289892-V)